File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Equivariant holomorphic morse inequalities III: Non-isolated fixed points

TitleEquivariant holomorphic morse inequalities III: Non-isolated fixed points
Authors
Issue Date1998
PublisherBirkhaeuser Verlag AG. The Journal's web site is located at http://link.springer.de/link/service/journals/00039/index.htm
Citation
Geometric And Functional Analysis, 1998, v. 8 n. 1, p. 149-178 How to Cite?
AbstractWe prove the equivariant holomorphic Morse inequalities for a holomorphic torus action on a holomorphic vector bundle over a compact Kähler manifold when the fixed-point set is not necessarily discrete. Such inequalities bound the twisted Dolbeault cohomologies of the Kähler manifold in terms of those of the fixed-point set. We apply the inequalities to obtain relations of Hodge numbers of the connected components of the fixed-point set and the whole manifold. We also investigate the consequences in geometric quantization, especially in the context of symplectic cutting.
Persistent Identifierhttp://hdl.handle.net/10722/156071
ISSN
2015 Impact Factor: 1.476
2015 SCImago Journal Rankings: 3.901
References

 

DC FieldValueLanguage
dc.contributor.authorWu, Sen_US
dc.contributor.authorZhang, Wen_US
dc.date.accessioned2012-08-08T08:40:16Z-
dc.date.available2012-08-08T08:40:16Z-
dc.date.issued1998en_US
dc.identifier.citationGeometric And Functional Analysis, 1998, v. 8 n. 1, p. 149-178en_US
dc.identifier.issn1016-443Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156071-
dc.description.abstractWe prove the equivariant holomorphic Morse inequalities for a holomorphic torus action on a holomorphic vector bundle over a compact Kähler manifold when the fixed-point set is not necessarily discrete. Such inequalities bound the twisted Dolbeault cohomologies of the Kähler manifold in terms of those of the fixed-point set. We apply the inequalities to obtain relations of Hodge numbers of the connected components of the fixed-point set and the whole manifold. We also investigate the consequences in geometric quantization, especially in the context of symplectic cutting.en_US
dc.languageengen_US
dc.publisherBirkhaeuser Verlag AG. The Journal's web site is located at http://link.springer.de/link/service/journals/00039/index.htmen_US
dc.relation.ispartofGeometric and Functional Analysisen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleEquivariant holomorphic morse inequalities III: Non-isolated fixed pointsen_US
dc.typeArticleen_US
dc.identifier.emailWu, S:swu@maths.hku.hken_US
dc.identifier.authorityWu, S=rp00814en_US
dc.description.naturepostprinten_US
dc.identifier.doi10.1007/s000390050051-
dc.identifier.scopuseid_2-s2.0-0032221701en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0032221701&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume8en_US
dc.identifier.issue1en_US
dc.identifier.spage149en_US
dc.identifier.epage178en_US
dc.publisher.placeSwitzerlanden_US
dc.identifier.scopusauthoridWu, S=15830510400en_US
dc.identifier.scopusauthoridZhang, W=7409428775en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats